# SDR 9511869923

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Compass
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S COMPASS FLAGGED ON HSI AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  SYSTEM OPERATED NORMALLY DURING GROUND CHECK.  DISCREPANCY COULD NOT BE DUPLICATED AND AIRCRAFT RETURNED TO SERVICE.
